Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla & Cleanse
Jun 30, 2010

Hi, I recently started a cleanse sistem from ISAGENIX. With other produts they promise that my mood, sleep, mental activity, body fat and some other things will get better, as well as cleaning my body from the toxins that we get from the air, food, industrialized products, and so on. Off course I thought that doing the cleanse will help my body to get rid of the toxins from my medication and help my body function better.

I've been undetectable after my third month on Atripa and my CD4 count has almost doubled now that I'm in the regime for a year.

I'm wondering if the cleanse I do (every day in the morning) which don't give diherrea or anything like that would be flushing just the toxins or my medication as well.

Thank you

Response from Dr. Henry

There is no published data on that issue. There is also little to no good scientific published data as to the overall long term safety and benefit of Cleanse in HIV+ patients in general. The concern is real about whether the absorption kinetics of Atripla may be alterred by use of such products though often patient seem to do OK. If you continue to use Cleans inform your HIV specialist so he/she can monitor for loss of efficacy over time. KH



Previous
Light hemiparesis and Efavirenz/Tenefovir
Next
Skin hyperpigmentation in AIDS patients = an hypophyse dysfunction?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement